# SDR ASAA1058465

- Difficulty date: October 30, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 14,180 hours, 4,200 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: False Activation
- Location: Cockpot
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLUE MAINT LIGHT ILLUMINATED AFTER APU STARTED.  ACCOMPLISHED FIM TASK 49 90 00 810 804 49 91227 LOW OIL QTY MESSAGE CLEARED AFTER BITE TEST.  APU FUNCTION TEST NORMAL.
